# SDR FDEA201203140933

- Difficulty date: March 14, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP HINGE, CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 72.  REPAIR CARRIED OUT IAW STEP 1, 2, 9, 10, 11 AND 12 OF EA 1-5750-150447, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
